# SDR USAA2012100500006

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 90,133 hours, 16,182 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRU - AFT GALLEY PHOTOLUMINESCENT STRIP LOOSE.  REMOVED AND REPLACED AS REQUIRED PHOTOLUMINESENT STRIP.
